# SDR DHL200080447C

- Difficulty date: April 3, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO INTERCOSTAL SUPPORT CRACKED .5 INCH AT STA 700.00 TO STA 705.00 NEAR LONGERON SLH.  STOP DRILLED PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 53-2-0.
